Hacon, D. D. J.
Manifolds of the homotopy type of a bouquet of spheres
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 24 (1970) no. 4 , p. 703-715
Zbl 0212.56201 | MR 278313 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1970_3_24_4_703_0

Bibliographie

[1] D. Barden; Thesis, Cambridge.

[2] D.D.J. Hacon: Knotted spheres in Tori, Q. J. M. Oxford (2) 20 (1969), 431 445. MR 276974 | Zbl 0164.24602

[3] A. Haefligfr: Enlacements de sphères en codimension supérieure à deux. Comm. Math. Helv. 41 (1966) 51-72. MR 212818 | Zbl 0149.20801

[4] J.F.P. Hudson and W.B.R. Lickorish: Extending PL concordances, to appear.

[5] J. Stallings: The embedding of homotopy types into manifolds, to appear.

[6] C.T.C. Wall: Classification problems in differential topology, IV, Topology 5 (1966) 73-94. MR 192509 | Zbl 0149.20501

[7] E.C. Zeeman: Seminar on Combinatorial Topology I. H. E. S. (1963), revised 1966). MR 206883 | Zbl 0179.52402